Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 18, 2012Scott County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 18, 2012, 1:30 AM CDT for Scott County, Minnesota. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2012, 1:30 AM CDT (06:30 UTC)
Expired
Jun 18, 2012, 2:00 AM CDT
In force
30 min
Issued by
NWS Twin Cities, MN

County Scott County, MN

The radar

The Minneapolis radar (KMPX), 23 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 492 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
492 m²/s²
0-3 km storm-relative helicity
747 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WWUS83 KMPX 180630
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
130 AM CDT MON JUN 18 2012

MNZ060-069-070-180700-
DAKOTA-HENNEPIN-SCOTT-
130 AM CDT MON JUN 18 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...HENNEPIN AND
SCOTT COUNTIES THROUGH 200 AM CDT...

AT 125 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SHAKOPEE. THIS STORM WAS MOVING EAST AT 40 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SAVAGE.
  BURNSVILLE.
  LAKEVILLE.
  FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4483 9314 4462 9319 4476 9353 4483 9347
TIME...MOT...LOC 0630Z 290DEG 34KT 4475 9338

$$

JRB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 18, 12:05 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 18, 12:05 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1205 AM CDT MON JUN 18 2012

.UPDATED FOR 06Z AVIATION DISCUSSION BELOW...

.DISCUSSION...

TO SAY THE NEXT FEW DAYS WILL BE ACTIVE IS AN UNDERSTATEMENT WITH
SEVERAL ROUNDS OF THUNDERSTORMS/SEVERE WEATHER EXPECTED...ALONG WITH
A RISK FOR MORE FLASH FLOODING. STILL ANTICIPATING A SEVERE WEATHER
EPISODE THIS AFTERNOON INTO TONIGHT. LOOKING LIKE WE GET A BREAK IN
THE ACTION DURING THE DAY MONDAY...BEFORE A WARM FRONT COMES SURGING
BACK NORTH MONDAY NIGHT. THIS FRONT WILL BE ANCHORED OVER THE AREA
TUESDAY THOUGH WEDNESDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED OVER THOSE TWO DAYS. BESIDE SEVERE WEATHER
TUESDAY/WEDNESDAY...FLOW WILL BE NEARLY PARALLEL TO THE FRONT...WITH
THREAT FOR TRAINING THUNDERSTORMS AND FLASH FLOODING EXISTING THOSE
DAYS.

WATER VAPOR IMAGERY ALONG WITH RAP ANALYSIS SHOWS A VERY STRONG
UPPER JET /100-150 KTS/ SLAMMING ACROSS THE NORTHERN ROCKIES AND
INTO THE NORTHERN PLAINS RIGHT NOW. BATCH OF SHOWERS CONTINUES TO
WORK EAST ACROSS MN INTO WI THIS AFTERNOON ON NOSE OF 40 KT LLJ
AND LEADING BLAST OF THETA-E ADVECTION. BACK FURTHER
WEST...STARTING TO SEE A NICE WARM FRONT TAKE SHAPE BEHIND THE
CLOUDS IN SW MN INTO NE SD...ALMOST RIGHT ALONG THE BUFFALO RIDGE.
MLCAPES SOUTH OF THE BOUNDARY IN ERN SODAK HAVE INCREASED TO
AROUND 3000 J/KG. INCREASING WINDS ALOFT AND BACKING WINDS NORTH
OF THE BOUNDARY HAVE RESULTED IN BOTH DEEP LAYER SHEAR /NOW AROUND
50 KTS/ AND 0-1KM SHEAR /25-30 KTS ALONG THE WARM FRONT/
INCREASING QUITE A BIT THIS AFTERNOON. HI-RES GUIDANCE ALL
SIMILAR WITH INITIATING CONVECTION BY 22Z ALONG THE SD/MN BORDER
AROUND YELLOW MEDICINE/LAC QUI PARLE COUNTIES. GIVEN SHEAR AND
INSTABILITY PROFILES...STORM TYPE WILL BE SUPER CELLULAR WITH A
GOOD RISK OF VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES
THROUGH ABOUT 0/1Z. WHAT IS MORE WORRISOME IS WHAT HAPPENS AFTER
THESE STORMS INITIATE. IT DOES NOT MATTER WHAT HI-RES GUIDANCE YOU
LOOK AT...HRRR/NMM/ARW/MPX-WRF...THEY ALL CONGEAL THE STORMS OVER
CENTRAL MINNESOTA INTO A LINE AND SEND IT RACING EAST ACROSS THE
AREA TONIGHT. BIG WORRY HERE IS THAT PARAMETERS APPEAR TO BE
COMING TOGETHER FOR THE FORMATION OF A SIGNIFICANT DERECHO THIS
EVENING THAT THEN ROUGHLY FOLLOWS I-94 DOWN INTO THE TWIN CITES.
BY 6Z...THE RAP HAS MUCAPE OVER THE TWIN CITIES OF AROUND 2500
J/KG...DCAPE OF AROUND 1000 J/KG...AND MOST WORRISOME OF ALL...AN
H85 LLJ INCREASING TO BETWEEN 65 AND 70 KTS ALL POINT TO THE
POTENTIAL FOR A SIGNIFICANT DERECHO. THE BIG HOPE IS THAT
SIGNIFICANTLY RAIN COOLED AIR /TEMPS IN RAIN HAVE FALLEN INTO THE
LOW AND MID 60S/ WILL STABILIZE THE BOUNDARY LAYER ENOUGH ACROSS
ERN MN THAT BOUNDARY LAYER CAN NOT RECOVER ENOUGH TO ALLOW WINDS
TO REACH THE SFC AND WE END UP WITH AN ELEVATED MCS. EITHER WAY
YOU SLICE IT...LOOKS LIKE IT WILL BE A LONG NIGHT FOR THE MPX
AREA.

TONIGHT...MODELS DRIVE A FRONT EAST OF THE AREA...WITH MONDAY NOW
LOOKING DRY DURING THE DAY AND CUT POPS OUT OF ALL BUT THE FAR SE
CWA. LATE MONDAY NIGHT...THE WARM FRONT COMES SURGING BACK
NORTH...WITH MODELS SHOWING ANOTHER ROUND OF THUNDERSTORMS COMING
INTO WRN AND CENTRAL MN MAINLY AFTER 06Z TUESDAY ON YET ANOTHER 50 KT
LLJ. THIS THEN LEADS US INTO WHAT IS LOOKING LIKE THE MOST ACTIVE
WEATHER PERIOD IN THE COMING DAYS FOR TUESDAY THROUGH WEDNESDAY.
GOOD NEWS HERE IS MODELS ARE NOW SHOWING BETTER AGREEMENT WITH
EACH OTHER THESE TWO DAYS...WITH THE ECMWF NOW BEING LESS
PROGRESSIVE AND SHOWING FRONTAL PLACEMENT MUCH MORE SIMILAR TO
WHAT THE GFS HAS BEEN SHOWING THE PAST COUPLE OF DAYS. WILL BE
VERY WARM AND HUMID SOUTH OF THE BOUNDARY...WITH A VERY UNSTABLE
AIRMASS LIKELY IN PLACE BOTH DAYS. DURING THE DAY TUESDAY...MAY NOT
SEE MUCH ACTIVITY AS STRONG CAPPING INVERSION...WITH H7 TEMPS
INCREASING TO AROUND +14C...BUT TUESDAY NIGHT...MODELS SHOW MID
LEVEL TEMPS COOLING...WITH ALL SORTS OF CONVECTION TAKING OFF.
WORRY BOTH TUESDAY AND WEDNESDAY IS THAT BESIDE ALL THE
INSTABILITY...AN IMPRESSIVE 70-90 KT SW MID-LEVEL JET WILL BE
SPLAYED OUT ACROSS CENTRAL MN...WITH PLENTY OF SHEAR PRESENT FOR
ORGANIZED/SEVERE CONVECTION. IN ADDITION...UPPER FLOW WILL BE NEARLY
PARALLEL TO THE FRONT TUES/WED...WHICH MEANS POTENTIAL FOR
TRAINING STORMS WILL BE HIGH...AND WITH PWATS UP AROUND 2 INCHES
/180 PERCENT OF NORMAL/...FLASH FLOODING WILL AGAIN BE A CONCERN.

MODELS FINALLY SHOWING WNW FLOW DEVELOPING ALOFT BY
THURSDAY...WITH THE MOISTURE AND ASSOCIATED RAIN FINALLY GETTING
KICKED OUT OF HERE. FOLLOWED THE ECMWF FOR THU/FRI...WHICH IS
DRY...BUT THE GFS DOES SHOW ANOTHER WAVE MOVING ACROSS THE AREA
THU NIGHT/FRI...JUST AS THE ECWMF SLIDES A 1020 MB HIGH ACROSS THE
AREA. BETTER AGREEMENT FOR THUNDERSTORMS SHOWS UP SATURDAY WHEN
THE ECWMF/GFS SHOW A STRONG WARM FRONT MOVING UP INTO THE MPX AREA
AS A SFC LOW WORKS ACROSS SODAK INTO IA. AS A RESULT...BROUGHT
CHANCE POPS BACK FRIDAY NIGHT THOUGH SAT NIGHT. LOOKING JUST
BEYOND THE FORECAST...THE GFS/ECMWF SHOW AN UPPER RIDGE BUILDING
IN ACROSS THE CENTRAL CONUS FOR THE LAST WEEK OF JUNE...WITH
SIGNS OF A DECENT HEAT WAVE SHOWING UP FOR THE END OF JUNE.

&&

.AVIATION... /06Z TAF ISSUANCE/

STILL HAVE STRONG/SEVERE CONVECTION MOVING ACROSS MAINLY SOUTHERN
PORTION OF THE CWA.  WILL HOLD ONTO TSRA OVER EASTERN TAF SITES FOR
A FEW HOURS YET.  THEN MAY HAVE SOME MVFR CIG/BR THROUGH ABOUT
13Z...AGAIN OVER EASTERN AREAS BEFORE WINDS DO SHIFT MORE
SOUTHWEST/WEST.  SOME MID/HIGH LEVEL CLOUDS SPREADING EAST OVER
NORTHERN CWA WITH SOME CUMULUS OVER EASTERN AREAS AHEAD OF FRONT
THAT MOVES THROUGH THE REGION DURING THE DAY.  MAY SEE WINDS GUST A
BIT LATER IN THE AFTERNOON OVER WESTERN AREA AFTER 18Z AS DRIER AIR
TRIES TO MOVE IN. WILL LIKELY SEE SOME CLOUDS DEVELOP AGAIN LATER IN
THE NIGHT/AFTER 06Z AHEAD OF WAA PATTERN.  WILL HOLD OFF ON ANY
PRECIPITATION FOR NOW.

.KMSP...STILL HAVE SOME TSRA LAGGING THE MAIN LINE OF STORMS.  WILL
HOLD ONTO THEM FOR ANOTHER COUPLE HOURS...AS IT SHOULD MOVE SOUTH
AND EAST.  SOME CUMULUS AND MID CLOUDS EXPECTED INTO THE DAY MONDAY
AS FRONT MOVES ACROSS THE REGION.  ANY REDEVELOPMENT DURING THE DAY
SHOULD REMAIN EAST OF THE AREA.  SOUTHERLY WIND PERHAPS A BIT GUSTY
EARLY...SHOULD BECOME MORE WEST WITH FROPA ON MONDAY AFTERNOON.
WILL BRING MORE CLOUDS IN AFTER 06Z TUE AND PERHAPS SOME MID CLOUDS
OUT AHEAD OF NEXT WAA PATTERN  WILL KEEP IT DRY THROUGH THEN.

OUTLOOK...
TUESDAY...VFR/MVFR WITH TSRA POSSIBLE. SE TO S WINDS 20 TO 25 KTS.
WEDNESDAY...VFR/MVFR WITH TSRA POSSIBLE. WINDS NW AT 12 TO 17
KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MPG/DE
Hazardous weather outlook, Jun 17, 9:47 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
947 PM CDT SUN JUN 17 2012

MNZ043>045-050>054-056>070-073>078-082>085-091>093-WIZ014>016-
023>028-181200-
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
LAC QUI PARLE-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-
SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
947 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
CENTRAL...EAST CENTRAL INTO SOUTH CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN OVERNIGHT. THE STRONG TO SEVERE THUNDERSTORMS
WILL MOVE INTO WEST CENTRAL WISCONSIN AFTER 11 PM. STRONG
THUNDERSTORM WINDS IN EXCESS OF 60 MPH WILL BE LIKELY...ESPECIALLY
OVER EAST CENTRAL...INTO SOUTH CENTRAL MINNESOTA THROUGH ABOUT
MIDNIGHT. THEY WILL MOVE INTO WESTERN WISCONSIN THEREAFTER AND
SHOULD GRADUALLY WEAKEN.

ALONG WITH THE WIND...TORRENTIAL RAIN AND SOME HAIL WILL ACCOMPANY
THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AGAIN MONDAY NIGHT
AS A WARM FRONT RAPIDLY PUSHES NORTH BACK INTO THE AREA. THIS
FRONT WILL BE STALLED OUT OVER THE AREA TUESDAY THROUGH
WEDNESDAY...WITH A FEW ROUNDS OF THUNDERSTORMS EXPECTED BOTH
DAYS.

SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. IN
ADDITION...TRAINING OF THUNDERSTORMS WILL BE POSSIBLE MONDAY
NIGHT THROUGH WEDNESDAY...WITH THE RISK FOR FLASH FLOODING
EXISTING IF MULTIPLE STORMS CAN TRAIN OVER THE SAME LOCATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER WILL LIKELY BE NEEDED.

MNZ041-042-047>049-055-181200-
DOUGLAS-TODD-STEVENS-POPE-STEARNS-SWIFT-
947 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL END THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AGAIN MONDAY NIGHT
AS A WARM FRONT RAPIDLY PUSHES NORTH BACK INTO THE AREA. THIS
FRONT WILL BE STALLED OUT OVER THE AREA TUESDAY THROUGH
WEDNESDAY...WITH A FEW ROUNDS OF THUNDERSTORMS EXPECTED BOTH
DAYS.

SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. IN
ADDITION...TRAINING OF THUNDERSTORMS WILL BE POSSIBLE MONDAY
NIGHT THROUGH WEDNESDAY...WITH THE RISK FOR FLASH FLOODING
EXISTING IF MULTIPLE STORMS CAN TRAIN OVER THE SAME LOCATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 18, 1:13 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
113 AM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     HAIL             LONSDALE                44.48N 93.43W
06/18/2012  M1.75 INCH       RICE               MN   LAW ENFORCEMENT

&&

MKM
Local storm report, Jun 18, 1:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
117 AM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     HAIL             NORTHFIELD              44.45N 93.17W
06/18/2012  M0.88 INCH       RICE               MN   AMATEUR RADIO

&&

MKM
Local storm report, Jun 18, 1:21 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 AM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     3 NE RED WING           44.61N 92.56W
06/18/2012  M46 MPH          PIERCE             WI   AWOS

            MEASURED AT RED WING AIRPORT

&&

MKM
Local storm report, Jun 18, 1:26 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 AM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     HAIL             5 SW NORTHFIELD         44.40N 93.24W
06/18/2012  M1.75 INCH       RICE               MN   TRAINED SPOTTER

            REPORTED AT INTERSECTION OF HWY 3 AND CO RD 8

&&

MKM
Local storm report, Jun 18, 1:28 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
128 AM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     HAIL             DUNDAS                  44.43N 93.20W
06/18/2012  M1.75 INCH       RICE               MN   AMATEUR RADIO

&&

MKM
Special weather statement, Jun 18, 1:30 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
130 AM CDT MON JUN 18 2012

MNZ060-069-070-180700-
DAKOTA-HENNEPIN-SCOTT-
130 AM CDT MON JUN 18 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...HENNEPIN AND
SCOTT COUNTIES THROUGH 200 AM CDT...

AT 125 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SHAKOPEE. THIS STORM WAS MOVING EAST AT 40 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SAVAGE.
  BURNSVILLE.
  LAKEVILLE.
  FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4483 9314 4462 9319 4476 9353 4483 9347
TIME...MOT...LOC 0630Z 290DEG 34KT 4475 9338

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Swift39 min
Jun 17, 7:12 PM CDTTornado WarningMPXChippewa, Swift48 min
Jun 17, 7:15 PM CDTTornado WarningMPXPope, Swift26 min
Jun 17, 7:21 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Pope, Stevens, Swift39 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Pope, Stevens, Swift67 min
Jun 17, 7:58 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift47 min
Jun 17, 8:06 PM CDTTornado WarningMPXChippewa, Kandiyohi, Swift24 min
Jun 17, 8:25 PM CDTTornado WarningMPXChippewa, Lac qui Parle, Swift35 min
Jun 17, 8:33 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift42 min
Jun 17, 8:36 PM CDTAreal Flood AdvisoryMPXChippewa, Kandiyohi, Lac qui Parle, Pope, Renville, Stearns and 2 more3 hr
Jun 17, 8:45 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine45 min
Jun 17, 8:56 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Sherburne, Stearns, Wright49 min
Jun 17, 9:06 PM CDTTornado WarningMPXKandiyohi, McLeod, Meeker24 min
Jun 17, 9:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Renville65 min
Jun 17, 9:25 PM CDTTornado WarningMPXCarver, McLeod, Meeker, Wright35 min
Jun 17, 9:28 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine47 min
Jun 17, 9:45 PM CDTSevere Thunderstorm WarningMPXHennepin, Meeker, Sherburne, Stearns, Wright45 min
Jun 17, 9:50 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Meeker, Sibley, Wright40 min
Jun 17, 10:08 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, McLeod, Meeker and 6 more3 hr
Jun 17, 10:24 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Le Sueur, McLeod, Scott, Sibley and 1 more51 min
Jun 17, 10:24 PM CDTTornado WarningMPXRenville36 min
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville30 min
Jun 17, 10:41 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville, Sibley49 min
Jun 17, 10:50 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi40 min
Jun 17, 10:57 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville33 min
Jun 17, 11:10 PM CDTSpecial Weather StatementMPXDakota, Ramsey, Scott50 min
Jun 17, 11:22 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Nicollet, Rice, Scott, Sibley38 min
Jun 17, 11:28 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Scott, Washington32 min
Jun 17, 11:32 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville43 min
Jun 17, 11:44 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice6 hr
Jun 17, 11:50 PM CDTTornado WarningMPXLe Sueur25 min
Jun 17, 11:53 PM CDTSpecial Weather StatementMPXMeeker52 min
Jun 17, 11:58 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice47 min
Jun 18, 12:20 AM CDTSpecial Weather StatementMPXMcLeod40 min
Jun 18, 12:25 AM CDTSpecial Weather StatementMPXScott50 min
Jun 18, 12:26 AM CDTSpecial Weather StatementMPXGoodhue49 min
Jun 18, 12:45 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice45 min
Jun 18, 12:46 AM CDTFlash Flood WarningMPXDakota, Le Sueur, Rice, Scott4 hr
Jun 18, 1:05 AM CDTSevere Thunderstorm WarningMPXDakota, Rice40 min
Jun 18, 1:27 AM CDTSevere Thunderstorm WarningMPXGoodhue, Rice33 min
Jun 18, 5:33 AM CDTAreal Flood WarningMPXDakota, Goodhue, Rice6 hr
Jun 18, 11:17 AM CDTRiver Flood WarningMPXCarver10 days
Jun 18, 11:33 AM CDTAreal Flood WarningMPXDakota, Goodhue18 hr
Jun 18, 4:31 PM CDTFlash Flood WatchMPXAnoka, Benton, Carver, Chippewa, Chisago, Dakota and 24 more56 hr
Jun 17, 11:53 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix37 min
Jun 18, 12:25 AM CDTAreal Flood AdvisoryMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 2 more4 hr

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.